# SDR DALA1242479019

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKE WAS FOUND ON LT WINDOW BELT FWD EDGE BS 826-845.  WINDOW BELT WAS BLENDED OUT AND REPAIR DOUBLER INSTALLED IAW ERA 504370-14 REV ORIG.
